Welcome! Log in or Register

Syndol Pain Relief Caplets

  • image
20 Reviews

Brand: Syndol / Suitable for adults and children over 12 years / Mild Pain Relief / Contains: Paracetamol. / Dosage Form: Caplets

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    20 Reviews
    Sort by:
    • More +
      11.10.2013 16:38

      Advantages

      Disadvantages

      I have had to obtain syndol 100s from south africa after discovering this website www.ondoorsteppharmacy.co.za I was impressed with the service i obtained from them throughout my ordering, tracking of my 2boxes i had ordered. Their pricing looks reasonable given to some i have seen around. May be this will help someone out there looking for them

      Comments

      Login or register to add comments
    • More +
      28.03.2013 17:40
      Very helpful
      (Rating)
      2 Comments

      Advantages

      Disadvantages

      I recommend this as a number one pain releif. Exeptional takes pain away fast

      The Product:

      Syndol Pain Relief caplets comes in a rectangular box. Blue, red and white. On the top has text. Can cause addiction. For three days use only. Contains 10pkt or 30pkt. Contains Codeine, Paracetamol, Caffeine and Doxylamine.


      About Syndol:

      During the past 5 years or so suffering from Chronic Rhynitus. The symptoms of this consist of airways are constantly blocked and sinus head pain occurs. When I get an attack I have to reach for a strong pain killer. Having tried many branded named pills and remedies. My husband suggested to buy Syndol.

      Eventually I tried the product and completely took my pain away. The caplets are slightly more expensive than other branded named pain killers, but well worth buying. On reading the instructions. You
      take 2 tablets every 4hrs or a little over the hr say 5hrs because they are very strong. Depends on personal preference.

      After taken 2 tablets after 45 minutes I get quite a buzz and a relaxing feeling. The pain has completely gone. It's like a breath of fresh air


      Conclusion:

      When I have taken the caplet medication the pain goes completely especially around the back of my eyes and the two sides of my temple, where it's like a constant vice being squished down with clamps over my head and this pain lasts for 3-4 days normally.

      I am so thankful for these Syndol caplets they are so amazing. I only take these tablets when I have a massif attack ,otherwise you can become addicted taking them frequently.

      I am so thankful for these caplets.

      Comments

      Login or register to add comments
      • More +
        20.02.2013 10:32
        Very helpful
        (Rating)
        1 Comment

        Advantages

        Disadvantages

        Helped me massively

        Before Christmas I had a really bad cold which I honestly think was bordering on flu, when I came to the end of the illness I had a headache that I was able to shift no matter what I tried and these tablets were recommended to me by a colleague who had also suffered the same illness.

        That very break time I went to Asda desperate for anything that may help to lift the headache and bought a packet, a box of 30 tablets cost me just under £5 so as pain relief tablets go they certainly are not the cheapest.

        The tablets came in a cardboard box and it is quite a striking box as far as tablets go with a couple of different shades of blue one of which is shiny. It tells you on the front of the box that there are 30 tablets inside and also that the tablets are for fast relief of tension headaches, when I saw the statement I was a bit concerne3d I was just wasting my money as I knew the headache was from the illness I had had and not a tension headache but as they had been recommended I decided I would give them a try desperate for something to lift the headache.

        Inside the box you get 3 plastic strips each containing 10 tablets in 5 sets of 2, the back of the strips is covered in silver foil so to use the tablets you simply push on the white plastic at the front and the tablet will appear through the back of the foil. The dosage is 1-2 tablets every 4-6 hours without taking anymore than 8 tablets in 24 hours.

        The tablets are a yellow colour which is a little odd as most over the counter pain relief I have used is always white on colour, they are pretty big but luckily I don't have a problem swallowing tablets as long as I take them one at a time.

        These didn't seem as though they were going to work when after 20 minutes I had had no relief what so ever but after 30 minutes the headache did begin to lighten a little which I was really pleased with. The headache didn't go completely but these tablets made it much more bearable and I took them religiously for 2 days and my headache for finally gone.

        You should be aware that these tablets contain caffeine and codeine, I am unable to take codeine on its own as it makes me feel sick however in these tablets it doesn't affect me at all. I would recommend these tablets and since my sister has told me that she uses these for every headache she gets as Paracetamol simply don't work for her but these are fantastic for her. For day to day use I would use much cheaper Paracetamol but for a really stubborn headache these are worth paying for to get some relief.

        Comments

        Login or register to add comments
        • More +
          19.02.2013 23:33
          Very helpful
          (Rating)
          2 Comments

          Advantages

          Disadvantages

          Not for me!

          For three days solid I had a headache.....well at least I thought it was a headache! I took paracetamols regularly but still....it just wouldn't budge for love nor money. For once it wasn't a hangover and I knew I hadn't bashed my head or anything like that so when I spotted these in my local chemist they were the last resort of something to take and seeing the words 'Tension Headache' emblazoned on the front of the box sold me on them because to my mind that's what I had as I have had a few rather stressful days recently.

          The Packaging:

          The tablets come in a dark and light blue box and on the front of the box we are told that they are indeed Syndol 'Fast relief from tension headache' and that there are 30 within my box and that they are easy to swallow then other information on the back of the box include being told a bit about the tablets and what they are for, dosage advice is clearly stated as are warnings and ingredients and contact details for the manufacturer are given. Inside the box I have three white plastic and silver backed trays within which 10 tablets are stored in each and easy to pop out and there is white leaflet detailing a bit more information within the box too.

          The Tablets:

          Well these are meant to be taken only for headaches or migraines and Syndol contains paracetamol, codeine and caffeine and doxylamine succinate and adults and children should take 1 - 2 tablets every 4 - 6 hours without taking more than 8 tablets per day.

          The tablets themselves are large and a dark yellow colour, they have indentations to the centre of each so you could cut them in half if you wanted to but I find taking one at a time with a big cold drink is ok for me and not difficult.

          I really thought though that these would work for me. I am surprised to tell you that I found them near on useless though. I took three doses before I got any relief at all and when I did I got two hours of a light head pain and then bam......it came back!

          At about a fiver a box of 30 of these I expected more, for them to be faster and more effective than just normal, cheap shops own paracetamols but they seriously weren't! In fact I got rid of the headache I was suffering with some Tesco own paracetamols in the end which cost less than 50p so to say I am not impressed with these is an understatement!

          Available from all good chemists and supermarkets.

          This review is also posted on Ciao under this same username.

          Comments

          Login or register to add comments
          • More +
            04.04.2012 22:05

            Advantages

            Disadvantages

            IT WORKS I HAVE TESTED THIS OUT AND DONE A LOT OF TELLING OTHERS TO PROVE IT

            Syndol , Propain and boots own tension headache pills are no longer available because of a liscence issue they will be back sometime this year,

            Do not panic it is simple no do not down coffee paracetamol and codeine. You also need doxylamine for the nausea and tense head and neck etc ,.

            After agony and tons of research on this problem and in dire need of them really badly, I have come up with the syndol solution,

            It is as follows;

            One pack Solpadeine plus soluble tablets, which has codeine and the caffiene you need to make it the same as syndol.
            One pack of Kirkland sleep aid from Amazon .com .(Doxylamine) It may take 4 days to get to you but hey it has been since last October that you cannot get any syndol or propain or boots own brand (tension headache pills) all made by the same company ( so is metatone tonic) well here you go girls, tried and tested by moi and all my female mates .

            That's it folks. Here is how to make up your syndol solution.

            Put two solpadeine in a medium glass of water that equals your paracetamol and codeine. Add 12mg, that is half a crushed 25mg tablet of doxylamine to stop the nausea and to relax the tension behind your eyes and in your neck, swallow in one go ......... honest I have tried tons of stuff and this really works, it is because you have the ingredients of syndol in one glass at the same time................ Pass it on gals to relieve you of that terrible Pmt sickly horrible head, that simply will not go away without syndol . I swear it works but do not take a whole 25mg of the doxylamine or you will fall asleep or feel too drowsy. The dosage in each syndol is 8mg but 12.5mg per 2 soluble Solpadeine will do it very nicely. Use the soluble ones to make sure the whole lot is mixed properly.

            . Make sure you crush the doxylamine to powder to enable it to go to blood stream as fast as syndol do, however if you really want to sleep take a whole one but honest half does it for me . Good luck gals and do not forget PASS THIS ONE ON FROM MINTYPEAS .

            Comments

            Login or register to add comments
          • More +
            24.03.2012 21:07

            Advantages

            Disadvantages

            Just to help fellow Syndol users who might be struggling to get it from the UK. I am getting Syndol from South Africa via www.zimseller.com. Pack of 100 costs me 20GBP. They also have a pack of 18's.

            Comments

            Login or register to add comments
          • More +
            24.03.2012 14:04
            1 Comment

            Advantages

            Disadvantages

            A great product that completely takes away the pain of migraine but it can leave you feeling tired.

            As a chronic headache and migraine sufferer I have tried all the over the counter remedies and only Syndol has managed to completely take away the pain. They are typically more expensive than other pain killers but well worth the money.

            The instructions for the dose to take state that an adult can take up to two, but only on one occasion (a particularly severe migraine attack) have i found that to be necessary. Generally half a tablet will prevent a migraine from coming on or stop a throbbing headache. I do find that they do cause intense drowsiness in myself, which is a bonus when a migraine strikes as you can then sleep through the episode.

            Overall i have nothing but praise for Syndol as they have made suffering from migraines more bearable though i would not recommend that they be taken if you need to keep your wits about you, concentrate, drive or operate dangerous machinery as they can leave you with a "doped up" feeling.

            Comments

            Login or register to add comments
            • More +
              31.07.2011 01:48

              Advantages

              Disadvantages

              Always keep a pack in the cupboard

              I have always been a headachy person paracetamol does nothing. I do get migraines which I get tablets from the doctor for, but they wont work if it's a headache and not a migraine.
              Syndol was recommended by the pharmacist and I am really pleased it was.

              Adults need to take two tablets which I have found work within 20 minutes to completely relieve my headache.
              The only problem I do find with this drug is that it makes me feel extremely tired, fine if you can stay home and go to bed, not good if you need to drive. The tablets seem to make me less sleepy if taken with food but sometimes I feel nauseous so eating isn't an option.
              Like any tablets what works for one wont sometimes work for another but if you suffer with headaches and paracetamol or ibruprofen don't work these are definately worth a try just be careful with the tiredness.

              Comments

              Login or register to add comments
            • More +
              31.07.2010 21:10
              Very helpful
              (Rating)
              3 Comments

              Advantages

              Disadvantages

              Keep some in your bag

              The other day at work I developed a thumping headache and after rummaging through my desk and handbag realised I hadn't got any painkillers. Thinking I would have to pop out and get some my colleague came to my rescue and gave me two Syndol tablets. Although I had never taken these before I had heard of them.

              The tablets come in a shiny blue and red box with Syndol written across it in large white letters. It has the words "fast relief from tension headache" written underneath. They cost about £3.80 for a box of 20 tablets. There is an information leaflet inside the box giving more details. The dosage is on the back along with ingredients.

              Dosage
              Adults and children over 12 years take 1 or 2 tablets every 4 to 6 hours as needed. You must not exceed 8 tablets per day. The maximum Syndol should not be taken over a prolonged period of time.

              Ingredients
              450mg Paracetamol BP
              10MG Codeine Phosphate BP
              5mg Doxylamine NF
              30mg Caffeine BP


              The tablets are yellow in colour and are oval in shape making them nice and easy to get down. I took 2 tablets with a glass of water and waited for the pain to subside. After about 15 minuets I could feel my headache easing. But I could also feel my eyelids getting heavy! The codeine was begining to make me drowsy and for the next hour I struggled to stay awake at my computer. The Syndol took my headache right away and after the drowsiness had worn of I felt ok.
              The leaflet in the box does state not to drive or operate machinery after taking them and also not to drink alcohol.

              I have since bought Syndol from Tesco, they are not on the shelf you need to ask at the pharmacy for them, but you dont need a prescription. They are an excellent painkiller but they did make me very drowsy. I'm sure there are others who can take them with no problem at all. Although the box states they are for tension headaches they can be used for other types of pain. Pulled muscles, period pain, tooth ache, sore throat just about anything really.

              Despite making me tired I was very impressed with Syndol. They worked fast and effectively. I would definatly recommend them.

              As with all medication if symptoms persist you should see your doctor, also there is a warning not to take any other paracetamol products with Syndol.

              Comments

              Login or register to add comments
              • More +
                06.07.2010 17:11

                Advantages

                Disadvantages

                Syndol was recommended to my by my local pharmacist for tension headaches. Recently I have not been sleeping well and on waking I am not at all rested. I usually wake with a ache in my neck and back of the head - this usually leads to the dreaded migraine which can last for 2-3 days. I have tried many types of pain relief - ibuprofen, paracetamol etc but only Syndol is any good. I can easily see why they could become addictive and I have to check myself from taking a couple before I go to bed just so I get a good nights sleep. I just know that when I really need the pain relief I will start to become immune to their effect. However - for the occasional migraines I do get nothing clears them quicker - usually within half an hour. Top marks!

                Comments

                Login or register to add comments
              • More +
                11.08.2009 16:37

                Advantages

                Disadvantages

                I would thoroughly recommend Syndol for worriers and insomniacs

                I am addicted to Syndol and wouldn't change a thing! I'm a hopeless insomniac and only my Syndol "fix" will allow me to have a good night's sleep. I used to get repeated migraines due to sleep deprivation and I started to take Syndol for the pain. It didn't take me long to realise that if I got more sleep then I got less migraines, and Syndol helped on both counts. I've been taking 2 tablets at night for the last 15 years and even my GP has conceded that it's probably not going to do me any great harm to continue. I do get a dry mouth and feel groggy for an hour in the mornings, but after that it's plain sailing til the next dose. Even my husband (who is a disapprover) has started to acknowledge that he gets a wonderful night with the help on one Syndol. He's usually like a coiled spring but the muscle relaxant in Syndol helps to destress him.

                I hope this is of help to others who may be afraid of getting addicted. Angela

                Comments

                Login or register to add comments
              • More +
                09.07.2009 21:56
                Very helpful
                (Rating)
                2 Comments

                Advantages

                Disadvantages

                A worthy painkiller for nightime

                Bear with me as I feel the need to set the scene and if you don't like long reviews then look away now - I won't be offended.

                I have pain; physical, aggravating, annoying, constant, throbbing pain that I completely blame on horses, tho' really it was my teenage fault.

                Once upon a time so very long ago I fancied myself as a horse lady, spurred on by my love of 'my little ponies' all colourful, cute and easy to manage.

                My young cousin had a link, a way in at a stables and I managed to tag along with her for a day feeling confident and supremely hor-silly qualified.

                I met Che a beautiful 16.5 hands mare, chestnut, glossy, supposedly calm and "perfect for me". Off we set, me, my cousin and a few others on our trusty steeds to tread a familiar route to the horses, but not to me. Beauifully Ignorant as I was at 15 no-one could tell me what I needed to know for I already knew it anyway and would rather have die than admitted I wasn't all that in equine ettiquette. My first ride was utter pretence and my horse knew it. So conditioned was my four legged friend that she simply carried me along the well trodden course.

                Shocked was I when the gallop part came along (Perhaps it was at this point that I morphed in to Yoda). It was ...well.. bloody scary. The horse had all the right moves but my Pippa Funnell facade was so over. I was simply clinging on for dear life ...until I wasn't.

                I was thrown, big time. I landed crunch on my back firmly over a milestone on Exmoor. Oh Dear God did it hurt. My back was screaming, not quite broken but definitely unhappy. Being fifteen I got up, pretended all was well so as not to lose face and re-mounted for the worst and last ride of my life.

                In a slow walk back to the stables I knew I would never ride again. It wasn't till I got home to my Mum that I told her there was something very wrong.

                Nineteen Years later finds me needing a regular three monthly visit to an Osteopaths to correct my twisted L4 lumbar which presses on my phemeral nerve (down the front of my left leg). My back regularly clicks itself in and out of place and the medical solution is to have my spine fused. As I write, Osteopathy is still not recognised as medical treatment despite its' successes for so many and I found throughout my problems that if I went to my GP who then refered me for NHS Physiotherapy that they could no longer treat me if I needed to see an Osteopath. Now don't get me wrong Physio is great for rehabilitation - but what's the point if your bones are out of alignment (which is what Osteopathy corrects)?

                Can you see how this links me to painkillers?

                Well, subsequently I may have a few weeks at any one time when my back isn't an issue but realistically the nagging pain is always there. My initial injury left me with such severe damage to my phemeral nerve that the front of my left leg to the knee remains permenentaly numb. Wherever else the nerve runs remains acutely painful, at best it's a nagging tingle, at worst it's chronic pins and needles from the middle of my spine through my hip and beyond.

                What on earth has this got to do with Syndol I hear you plea if you have managed to read this far?

                Well, painkillers are often my salvation and I can tell you right now that paracetemol just doesn't cut it. It wasn't for nothing that I became a qualified pharmacy counter assistant!

                So what are my over the counter pain killing options If bulk standard paracetemol is not enough?

                Well there's Ibuprofen which can be taken in conjunction with paracetemol (please read the dosing advice and ask your pharamacist). But there's something about Ibuprofen that really irratates my stomach and it's not strong enough for me as you can only take 400mg max no more than three times a day. This essentially is a muscle relaxant and when the muscles around a painful bone are cramping for all their worth then providing this drug is suitable for you I know it can be very effective. It's ust not my cup of tea.

                The most noteworthy marketers of Ibuprofen are the Nurofen Brand who have seemingly a hundred different names for essentially the same product - nurofen back pain - nurofen period pain - nurofen express -nurofen cold & flu - my advice is check the ingredients - especially against an own brand version (particuarly in the big supermarkets) as MASSIVE savings can be made. Of course please consult a pharmacist if there is one available but seriously, being a detective here can save such good money.

                There's also the brand of Deep Heat cream that you rub onto affected areas. I find that this is an extremely personal preference but for me it does give lovely topical relief. There are many other creams and products that can be applied to painful areas - these are known in the trade as Nsaids (non-steroidal anti-inflammatory creams). Some find relief from these and a number of different painkillers can be dispensed in this way. Most of the pharmacists I worked with thought that they were gimmiky and that they gave a placebo effect. I wouldn't like to say however all I know is that the Ibuleve brand of gels which are very expensive and a pharmacy sale only product did no more for me than deep heat, which you could buy anywhere.

                I also need to talk about asprin. Anadin are the most famous brand of asprin seller - again there are MUCH cheaper versions on the market all equally as effective. It seems these days within painkiller marketing that things must work FAST and in order to do this they simply add caffine to a product which launches it into your bloodstream quicker - just nasty as far as I'm concerned. I'm sensitive to Ibuprofen and also to asprin which is quite common. Neither really does it for me in the pain relief stakes.

                Finally lets get onto the hard stuff...

                for me Syndol is the bad boy of painkillers. It comes in a shiny blue box. It has the wonder ingredients paracetemol 450mg caffiene 30mg codeine phosphate 10mg and doxylamine succinate 5mg. God know how this combination works but within 20-30 mins of me popping a couple of these little yellow sweeties I am either happy and painless or fast asleep. If I find myself to be happy and alert then Invariably within the hour I will be asleep.

                Quite simply these kill my pain by making pass out into a DEEP sleep. There is a caution on the box that these may make you "drowsy" but have confered with others who have discovered and use Syndol and they have all said - good grief - they make you sleep! These are marketed as being "fast relief for Tension Headache and Migraine" but I don't suffer from these so I can't really say (although I could pretty much guaruntee you'll sleep thus ending the pain).

                These aren't for the under 12's and if you drive for a living then you NEED to stay clear. You can take up to a max of 8 in 24 hours and they cost £2.45 for 20 and £3.89 for 30. This is a pharmacy only medicine and you will have to answer a number of questions before they will dispense to you. You cannot take these with any other paracetomol or codeine products and you will need to make sure they are suitable with any other medication you may be taking. You are alos advised to seek your Doctor's advice if you need to use these for more than 3 days at a time.

                The pills themselves are yellow and bullet shaped they are quite bulky but not too horse pilly so they do slip down nicely and if you're are in enough pain to need these then swallowing them really isn't a factor. Whenever I have resorted to taking them it has always been because my pain is more than normal. I don't take them at work or in the morning because they really do knock you out. They are good before bed if pain is preventing sleep. I do find with them that you do wake up with a fog head. It's almost like a hangover.

                I can never be sure that they actually kill pain because they always make me sleep and so I just never know. However, by sleeping I do get 10-12 hours with no pain so go figure.

                Conclusions

                I live in pain and much as I dislike it sometimes drugs are my coping mechanism. I have had nearly twenty years of experimentation and have learnt this: pain hurts and I like sleeping through it. Syndol is a drug for which I have the upmost respect. There are many issues with codeine as it is highly addictive but I don't think that's the issue here. I think that whatever Doxylamine is and I know it to be a muscle relaxant that isn't found in any other over the counter painkillers it is worthy of respect for knocking you out.

                I'd just like to state that I am not a pharamcist or doctor and I am only talking about my experiences - although I know that both professions will agree with me that there are great medicines out there which are identical to branded drugs and that if you simply ask trained staff can advise you.

                Comments

                Login or register to add comments
                • More +
                  02.07.2009 21:18
                  Very helpful
                  (Rating)
                  5 Comments

                  Advantages

                  Disadvantages

                  I WOULD NOT TAKE THEM IF DRIVING IF AFFECTED BY THE DROWSINESS

                  SYNDOL

                  Syndol are tablets sold without prescription, but by a pharmacist, you usually have to ask for them. They are specially made to help with migraine headaches. They contain a muscle relaxant and I have been told they can become addictive. I think all painkillers are addictive. The packaging is simple bold and easy to spot. The tablet is quite large capsule shape, which is easy to cut in half.

                  My Mother introduced me to them a couple of years ago and said just take half of one tablet if you have a head ache, especially if it is a tension headache. One hot afternoon in the office I decided to give one half only a go. Well, it certainly worked, but did not read the back of the packet, which stated "Can cause drowsiness".
                  I think my colleagues thought I was drunk as I was a little more than relaxed and had all of a sudden become very tired. I even talked slower so they relaxed my mouth, which pleased a few of my work mates!

                  My point being, Sydol does more than cause mild drowsiness and should be avoided during the day. (If you affected by drowsiness of course) I took just half of one pill; heavens know what would have happened had I took the recommended two tablets.

                  You can buy them for about £4 for 20 tablets. I wouldn't be without them in my cupboard, as I know it's naughty but I take a couple if I am flying as it relaxes me and I often drop off. I would compare them to a Valium, which my doctor prescribed before I took a flight (I used to be nervous of flying).

                  I would not advise you use them as an alternative to your usual painkillers, but they can be useful under extreme cases. Certainly cure migraine pain, which is debilitating anyway, so you may as well go for the knap. What use are you if you have a 'migraine', give in take two tablets and relax.

                  I hope this is useful and thank you so much for reading.

                  Comments

                  Login or register to add comments
                  • More +
                    02.07.2009 17:56
                    Very helpful
                    (Rating)
                    6 Comments

                    Advantages

                    Disadvantages

                    If a pain is keeping you awake at night these will do the trick

                    These are brilliant for differnt types of injury. I came across them last year when a friend of mine who is a nurse advised me to try them. They are differnt from normal painkillers and they have an extra muscle relaxant to give them that extra kick.

                    I stupidly ran into a wall last summer on holiday!!! Embarrasing and very painfull. I badly bruised one side of my ribs and stretched all the muscles on the same side of my chest. During the day i was trying ibuprofen which took the edge off it but when i tried to sleep at night it was terrible. It hurt no matter how i lay on my bed. My friend gave me some Syndol and it made a huge difference, first of all it did a great job of dealling with the pain also it makes you very sleepy. I think between the muscle relaxant and it making me sleepy i managed to get a decent nights sleep.

                    I wouldnt try and take these during the day especially if you are driving or at work as you will find your self struggling to stay focused. I dont suffer from tension head aches which seems to be what these are designed for but i would imagine if you did these would be perfect to get you a good nights sleep.

                    The last time i bought them i got them from Tesco's pharmacy and i think i paid around £4 for a packet of 20.

                    You have to buy them from the pharmacy they arent available on general sale.

                    Muscle pain this does the job.

                    Comments

                    Login or register to add comments
                    • More +
                      28.05.2009 13:13
                      Very helpful
                      (Rating)
                      2 Comments

                      Advantages

                      Disadvantages

                      If you suffer from migraines, Syndol is a must

                      I am one of the millions of unfortunate people who suffer from migraines which I would not wish on my worst enemy. Having tried every other pain killer on the market to the point where I was concerned I was becoming a "pill popper" just to get a bit of relief, the chemist (who by this stage I was on first name terms with) suggested Syndol.

                      A box of 30 cost me £5.95 and the dosage is 1-2 tablets every 4-6 hours which seems to be standard for paracetamol containing tablets. I took them at first in the evening after work as the chemist had advised they may make me a bit drowsy and as I had to drive home I aired on the side of caution. Drowsy yes, sleepy, yes, spaced out feeling, yes. But they dramatically reduced the pain in my head! Big time.

                      I took another two tablets before I went to bed and they did knock me off my feet but when I got up in the morning, the migraine was a headache which I could cope with rather than the blinding pain of migraine. I took another one tablet when I got to work and was able to function normally the rest of the day (although I was a bit sleepy at times). Normally a migraine floors me for 2 - 3 days but with Syndol it didn't.

                      The tablet contains paracetamol, codeine and caffeine for pain and doxylamine succinate to relax muscle tension. These tablets worked for me. They stay in my bag permenantly and if I feel a migraine starting, one of them is now enough to stave it off, then 2 taken at bedtime leaves me without a migraine the next morning. Brilliant

                      Comments

                      Login or register to add comments
                    • Product Details

                      For the relief of mild to moderate pain such as headache including muscle-contraction or tension headache, migraine, toothache, sore throat, muscular and rheumatic aches and pains.